Vol. 6, No. 3, 1956

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
On Lie algebras of algebraic linear transformations

Charles W. Curtis

Vol. 6 (1956), No. 3, 453–466
Mathematical Subject Classification
Primary: 17.0X
Milestones
Received: 14 March 1955
Published: 1 September 1956
Authors
Charles W. Curtis